# SDR USAA2009093092667

- Difficulty date: August 20, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50071
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK ON FLOORBEAM AT BS 1320, RBL 45.50.  REPAIRED FLOORBEAM AT BS 1320, RBL 45.50 IAW EA 130332.
